# SDR USAA070193

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 507945264
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AT NR 5 STOP PIN CRACKED.  INSTALLED DOUBLER PER TR 52-10-16, DEFECT SIZE: .5 INCH.
